# SDR ASAA0976677

- Difficulty date: September 23, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 35,619 hours, 15,960 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A55052
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 344 CORROSION ON FLOORBEAM.  REMOVED DAMAGE FROM FLOORBEAM, FABRICATED REPAIR PARTS AND INSTALLED.
